| Catalog Number |
RBY2C0512 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils.During the procedure, the physician successfully placed multiple ruby coils using a non-penumbra microcatheter.The physician then was unable to advance a ruby coil out of its introducer sheath and into the hub of the microcatheter and therefore, the ruby coil was removed.The procedure was completed using new ruby coils and the same microcatheter.It was reported that the physician did not use an rhv and did not maintain continuous flush.There was no report of an adverse effect to the patient.